The duals of generic space curves and complete intersections

Bruce, J.W. (1983) The duals of generic space curves and complete intersections. Proceedings of the Edinburgh Mathematical Society (Series 2), 26 (2). pp. 259-263. ISSN 0013-0915 DOI

Item not available from this archive.


In a previous paper we discussed the duals of generic hypersurfaces: both smooth hypersurfaces in n and algebraic hypersurfaces in real or complex projective space n. In this note we show how to extend the methods of [1] to cover the case of complete intersections in n and preface this with a brief discussion on the contact of space curves in n with planes. We shall use the notation of [1].

Item Type: Article
Subjects: Q Science > QA Mathematics
Date Deposited: 10 Jan 2011 13:48

Archive staff only

Item control page Item control page